# SDR DALA2021063003570

- Difficulty date: June 30, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 50,746 hours, 26,369 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Condition: Leaking
- Location: Lt Eng Hyd Edp
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SHIP 3144 - HYD - AFTER LEVEL OFF, LOST GREEN SYS. ECAM "HYD G RSVR LO LVL". GRAVITY GEAR EXTEND REQUIRED PER QRH. CORRECTIVE ACTION: FOUND PACKING ON #1 ENG HYD EDP PRESSURE SWITCH LEAKING. REPLACED PACKING IAW A319 AMM 29-11. (7366244)
